# SDR HEEA0010444

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5791M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5116
- System (JASC): 7400 · Ignition System
- Part: Sensor Assy
- Part number: 355A72302300
- Condition: Erratic
- Location: Eng Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR ASSY ERRATIC OUTPUT.
